# SDR USAA920081279

- Difficulty date: June 26, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N917UW
- Make and model: Boeing 757225
- Aircraft serial: 22193
- Aircraft time: 74,189 hours, 33,220 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - PYLON SHIM  - MAJOR REPAIR - CORROSION ON FUSELAGE SKIN AT BS 1340 S29L.  REPAIRED FUSELAGE SKIN AT BS 1340 S29L IAW B757 SRM 53-00-01.  (S)
